Bredon cohomological finiteness conditions for generalisations of Thompson's groups. / Martinez-Perez, Conchita; Nucinkis, Brita.

In: Groups, Geometry, and Dynamics, Vol. 7, No. 4, 2013.

Research output: Contribution to journalArticlepeer-review

Published
Original languageEnglish
JournalGroups, Geometry, and Dynamics
Volume7
Issue number4
DOIs
Publication statusPublished - 2013
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 23167228